# SDR ERAA201212080130

- Difficulty date: December 8, 2012
- Submitted: December 8, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON SKIN AT RIGHT FUSELAGE AT STATION X342 BETWEEN STRINGER 12S AND 13S.  REPAIRED TO BOMBARDIER REPAIR DRAWING 853-2181.
